# SDR AALA201801319022

- Difficulty date: January 30, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A321-231
- Aircraft serial: 7876
- Aircraft time: 1,274 hours, 495 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE LOW. SERVICED THE BOTTLE IAW AMM 25-66-10.
